Search the Community
Showing results for tags 'lack of motivation'.
Found 2 results
Hello, My English is not that good but I will try my best. I’ve been taking Escitalopram for over a month now after a very hard benzo and Pregabalin withdrawal. It seems like now my anxiety is getting better and I no longer have derealization. My doctor put me on 10mg and after 3 weeks he upped to 20mg. The first symptoms when I started Escitalopram (nausea and increased anxiety) eventually subsided. The only thing that I still experience is little depression, very low energy and sleepiness. I don’t know if this will subside too because I’m 23 years old and currently studying in Russia. I really miss my energy and motivation. Thank you very much for any information. I am very happy with this website.
I have been taking Pristiq now for over two years. I stumbled accross forums on the topic and was shocked to see side effects I was experiencing, and had not made the connection to Pristiq. I never had a weight problem before I started taking it, but I am constantly hungry! Lack of motivation, I had no clue this was associated to Pristiq!! I thought I was just changing into a hermit! It was all I could do to go to visit my sisters! I never had a problem before I started this medicine. I guess I didn't associate lack of motivation because it didn't happen right away. At first I was full of energy! Felt great! But as time went on I put on a lot of weight and had to talk myself into the simplest tasks! After a year of being on Pristiq, I was diagnosed with high blood pressure. I have read that this has happened to other Pristiq users. However, my father has high blood pressure so this may just be hereditary. I decided to taper off!! I have read the horror stories of withdrawal and it scared me. However, I want off of this medicine! So Monday I took my 50mg dose and decided to take one every third day. Today is the third day, and although I am dizzy, it isn't anything that I can't tolerate. I decided to take one if the withdrawal gets bad enough. I know that cold turkey is not recommended but I figure if it isn't keeping me from working or doing my everyday things it was ok?! I will keep you all posted about the process for me. I know everyone is different so I would never recommend this method to anyone!!!!! I was just wondering if anyone else went this route? What kind of withdrawal symptoms you had? How did you taper off? Just stories about your experiece being on Prisitiq, the side effects you had while on it, and what made you decide to quit taking it and regain your life back:)